# SDR REXA200700051

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 8,717 hours, 7,304 cycles
- Engine: Ge CF343B1
- Engine time: 8,717 hours, 7,304 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plug
- Condition: Missing
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF FROM SBN, THE AIRCRAFT CLIMBED TO FL290.  SHORTLY AFTER REACHING CRUISE ALTITUDE, THE RIGHT ENGINE OIL PRESSURE WARNING ILLUMINATED FOLLOWED BY A DROP IN OIL PRESSURE ON THE RT OIL PRESSURE GAUGE.  THE FLIGHT CREW PERFORMED THE QRH AND REDUCED POWER ON THE ENGINE.  SEEING THAT THE OIL PRESSURE CONTINUED TO DROP, THE CAPTAIN ELECTED TO SHUTDOWN THE ENGINE.  AN EMERGENCY WAS DECLARED AND AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT MSP.  MAINTENANCE FOUND THAT THE AIRCRAFT HAD A MEL'D NR 2 ENGINE DRIVEN HYDRAULIC PUMP.  FURTHER INVESTIGATION REVEALED THAT THE PUMP HAD NOT BEEN PROPERLY MEL'D AT SBN.  OIL LOSS WAS THE RESULT OF A MISSING SPLINE PLUG AND O-RING WHICH ARE PART OF THE MEL KI
